Alert archive / Arkansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 228, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 23, 2019, 11:14 AM CDT for Carroll County, Arkansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2019, 11:14 AM CDT (16:14 UTC)
- Expired
- Jun 23, 2019, 11:38 AM CDT
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Carroll County, AR
The radar
The Springfield radar (KSGF), 100 km from the middle of the area, began a volume at 16:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -210 J/kg
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 10:21 AM CDT, 53 minutes earlier.
Area forecast discussion, Jun 23, 10:21 AM CDT, 53 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1021 AM CDT Sun Jun 23 2019
.DISCUSSION...
MCS continues to make steady progress south and east across the
forecast area. Expect this will be the main show for today with
little chance of redevelopment in its wake. Will likely see some
intensification of storms from southeast Oklahoma into west
central Arkansas by early afternoon, and this is where the main
severe weather threat will be for the rest of today.
Have adjusted pops for the rest of today based on current trends.
Will leave afternoon highs as is for now, but will monitor
temperature trends over the next few hours.
Update on the way.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Monday morning for OKZ049-053>076.
AR...Flash Flood Watch through Monday morning for ARZ001-002-010-011-
019-020-029.
&&
SHORT TERM...05
LONG TERM....22
PLATEHazardous weather outlook, Jun 23, 4:51 AM CDT, 6 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 451 AM CDT Sun Jun 23 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 451 AM CDT Sun Jun 23 2019 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Mainly southeast Oklahoma. ONSET...This afternoon. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and northwest Arkansas. ONSET...This morning. FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma and northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Significant. AREA...Eastern Oklahoma and northwest Arkansas. ONSET...Ongoing. DISCUSSION... Ongoing showers and thunderstorms across far eastern Oklahoma into northwest Arkansas will continue to produce areas of locally heavy rainfall, gusty winds and small hail through daybreak. Additional areas of thunderstorms across northwest Oklahoma will move east into northeast Oklahoma early this morning. An isolated brief tornado along the leading edge of the storms can't be ruled out, although the main threat early this morning will be from damaging winds. Thunderstorms will gradually strengthen later this morning and into the afternoon as they track across southeast Oklahoma into northwest Arkansas. Damaging winds and large hail be the main concern, along with isolated tornadoes this afternoon mainly across parts of southeast Oklahoma. Areas of heavy rainfall can be expected through the day, with much of the region expected to receive an additional 2 to 4 inches of rain. This will lead to areas of flooding and possible flash flooding. A Flash Flood Watch remains in effect for all of eastern Oklahoma and northwest Arkansas through tonight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY through SATURDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorms will be exiting southeast Oklahoma late tonight into early Monday morning. Low chances for mainly diurnal showers and thunderstorms will persist through all of next week. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Jun 23, 10:29 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1029 AM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM FLASH FLOOD GROVE 36.59N 94.77W
06/23/2019 DELAWARE OK TRAINED SPOTTER
WATER 2-4 INCHES DEEP OVER 13TH STREET/HARBOR ROAD WEST
OF MAPLE DRIVE. WATER ALSO COVERING ROADS WEST OF THE
HARPS GROCERY STORE.
&&
KAHSpecial weather statement, Jun 23, 10:29 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1029 AM CDT Sun Jun 23 2019
ARZ010-011-019-OKZ069-231615-
Madison AR-Washington AR-Crawford AR-Adair OK-
1029 AM CDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON...NORTHERN
CRAWFORD...SOUTHERN WASHINGTON AND SOUTHERN ADAIR COUNTIES UNTIL 1115
AM CDT...
At 1029 AM CDT, strong thunderstorms were located along a line
extending from 2 miles east of Farmington to 5 miles southwest of
Maryetta. Movement was east at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Fayetteville... Stilwell...
Cedarville... Mountainburg...
Natural Dam... Farmington...
Prairie Grove... Elkins...
West Fork... Lincoln...
Greenland... Winslow...
Chester... St. Paul...
Wesley... Adair State Park...
Saint Paul... Aurora...
Devils Den State Park... Brentwood...
This includes Interstate 49 between mile markers 27 and 62.
A Severe Thunderstorm Watch remains in effect until noon CDT for
northwestern Arkansas...and northeastern Oklahoma.
LAT...LON 3577 9386 3577 9391 3576 9389 3573 9396
3571 9397 3555 9427 3577 9477 3608 9418
3601 9345 3599 9345
TIME...MOT...LOC 1529Z 265DEG 43KT 3605 9420 3581 9474Local storm report, Jun 23, 10:49 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1049 AM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM TSTM WND DMG 2 SSW SPRINGDALE 36.16N 94.14W
06/23/2019 WASHINGTON AR AMATEUR RADIO
SHINGLES REMOVED FROM A ROOF NEAR SHADY GROVE ROAD AND
HIGHWAY 71B IN SPRINGDALE.
&&
KAHLocal storm report, Jun 23, 10:57 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1057 AM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM TSTM WND DMG 1 SE SILOAM SPRINGS 36.18N 94.53W
06/23/2019 BENTON AR TRAINED SPOTTER
TREE DAMAGE NOTED SOUTHEAST OF SILOAM SPRINGS. ONE TREE
IS BLOCKING HIGHWAY 16. RELAYED VIA TWITTER.
&&
KAHSpecial weather statement, Jun 23, 10:59 AM CDT, 15 minutes before
Special Weather Statement National Weather Service Tulsa OK 1059 AM CDT Sun Jun 23 2019 ARZ002-231645- Carroll AR- 1059 AM CDT Sun Jun 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CARROLL COUNTY UNTIL 1145 AM CDT... At 1059 AM CDT, strong thunderstorms were located along a line extending from 7 miles northeast of Urbanette to near Berryville. Movement was east at 45 mph. Wind gusts up to 50 mph will be possible with these storms. Locations in or near the path include... Berryville... Urbanette... Blue Eye... Denver... LAT...LON 3634 9359 3650 9355 3650 9330 3635 9330 TIME...MOT...LOC 1559Z 262DEG 50KT 3650 9344 3636 9354
Special weather statement, Jun 23, 11:12 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1112 AM CDT Sun Jun 23 2019
OKZ068>074-231700-
Haskell OK-Pittsburg OK-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-
McIntosh OK-
1112 AM CDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HASKELL...CENTRAL
MCINTOSH...NORTHERN SEQUOYAH...SOUTHERN ADAIR...CENTRAL PITTSBURG...
SOUTHEASTERN CHEROKEE AND SOUTHEASTERN MUSKOGEE COUNTIES UNTIL NOON
CDT...
At 1112 AM CDT, strong thunderstorms were located along a line
extending from 7 miles east of Bunch to 5 miles southeast of Lamar.
Movement was southeast at 20 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Mcalester... Sallisaw...
Eufaula... Stigler...
Warner... Vian...
Quinton... Gore...
Porum... Webbers Falls...
Crowder... Whitefield...
Marble City... Canadian...
Tamaha... Indianola...
Hanna... Ashland...
Brushy... Raiford...
This includes Interstate 40 in Oklahoma between mile markers 270 and
306.
A Severe Thunderstorm Watch remains in effect until noon CDT for
northeastern and east central Oklahoma.
LAT...LON 3505 9609 3506 9607 3509 9606 3512 9603
3512 9601 3515 9601 3515 9598 3518 9598
3579 9476 3565 9447 3562 9447 3474 9609
TIME...MOT...LOC 1612Z 303DEG 17KT 3570 9463 3503 9608The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:02 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Sequoyah | 3 hr |
| Jun 22, 8:19 PM CDT | Special Weather Statement | TSA | Latimer | 41 min |
| Jun 22, 9:04 PM CDT | Special Weather Statement | TSA | Haskell | 41 min |
| Jun 22, 9:21 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 3 hr |
| Jun 22, 9:30 PM CDT | Special Weather Statement | TSA | Haskell | 45 min |
| Jun 22, 10:24 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 5 hr |
| Jun 22, 11:28 PM CDT | Special Weather Statement | TSA | Okmulgee | 32 min |
| Jun 22, 11:53 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 3 hr |
| Jun 22, 11:55 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| Jun 23, 12:21 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 3 hr |
| Jun 23, 12:26 AM CDT | Special Weather Statement | TSA | Okmulgee | 34 min |
| Jun 23, 12:32 AM CDT | Areal Flood Advisory | TSA | LeFlore | 3 hr |
| Jun 23, 12:58 AM CDT | Special Weather Statement | TSA | Muskogee | 62 min |
| Jun 23, 1:01 AM CDT | Special Weather Statement | TSA | LeFlore | 59 min |
| Jun 23, 1:27 AM CDT | Flash Flood Warning | TSA | LeFlore | 6 hr |
| Jun 23, 1:32 AM CDT | Special Weather Statement | TSA | Wagoner | 43 min |
| Jun 23, 1:50 AM CDT | Special Weather Statement | TSA | Rogers | 40 min |
| Jun 23, 2:09 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 66 min |
| Jun 23, 2:19 AM CDT | Special Weather Statement | TSA | Mayes | 56 min |
| Jun 23, 4:18 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Sequoyah | 3 hr |
| Jun 23, 5:01 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware | 3 hr |
| Jun 23, 5:31 AM CDT | Special Weather Statement | TSA | Pawnee | 29 min |
| Jun 23, 5:41 AM CDT | Areal Flood Advisory | TSA | Adair | 3 hr |
| Jun 23, 5:54 AM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Jun 23, 6:48 AM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Jun 23, 7:07 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 38 min |
| Jun 23, 7:13 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| Jun 23, 7:19 AM CDT | Special Weather Statement | TSA | Creek, Pawnee | 56 min |
| Jun 23, 7:26 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 64 min |
| Jun 23, 7:40 AM CDT | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 65 min |
| Jun 23, 7:51 AM CDT | Special Weather Statement | TSA | Mayes | 24 min |
| Jun 23, 8:11 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 49 min |
| Jun 23, 8:24 AM CDT | Flash Flood Warning | TSA | Craig, Creek, Delaware, Mayes, Nowata, Osage and 5 more | 6 hr |
| Jun 23, 8:27 AM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| Jun 23, 8:27 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Rogers | 48 min |
| Jun 23, 8:36 AM CDT | Special Weather Statement | TSA | Delaware | 24 min |
| Jun 23, 8:41 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 49 min |
| Jun 23, 8:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Creek, Delaware, Mayes, Muskogee and 6 more | 6 hr |
| Jun 23, 8:52 AM CDT | Flash Flood Warning | TSA | Adair | 6 hr |
| Jun 23, 8:54 AM CDT | Special Weather Statement | TSA | Wagoner | 51 min |
| Jun 23, 9:02 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 58 min |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Adair, Delaware | 35 hr |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 41 hr |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Cherokee | 55 hr |
| Jun 23, 9:25 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 24 hr |
| Jun 23, 9:30 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee | 45 min |
| Jun 23, 9:31 AM CDT | River Flood Warning | TSA | Sequoyah | 33 hr |
| Jun 23, 9:31 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| Jun 23, 9:55 AM CDT | Special Weather Statement | TSA | Adair | 50 min |
| Jun 23, 10:18 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee | 57 min |
| Jun 23, 10:39 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more | 6 hr |
| Jun 23, 11:12 AM CDT | Special Weather Statement | TSA | Sequoyah | 48 min |
| Jun 23, 11:47 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 58 min |
| Jun 23, 12:46 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pittsburg | 59 min |
| Jun 23, 1:47 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Cherokee | 12 hr |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 36 hr |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 36 hr |
| Jun 23, 2:26 PM CDT | Flash Flood Warning | TSA | LeFlore | 6 hr |
| Jun 23, 2:29 PM CDT | River Flood Warning | TSA | Ottawa | 43 hr |
| Jun 23, 2:41 PM CDT | Areal Flood Warning | TSA | Adair | 6 hr |
| Jun 23, 3:00 PM CDT | River Flood Warning | TSA | LeFlore | 66 hr |
| Jun 23, 3:28 PM CDT | Special Weather Statement | TSA | McIntosh | 47 min |
| Jun 23, 3:48 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 42 min |
| Jun 23, 4:31 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, Muskogee, Sequoyah | 44 min |
| Jun 23, 4:45 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more | 3 hr |
| Jun 23, 5:13 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, LeFlore, Sequoyah | 47 min |
| Jun 22, 8:22 PM CDT | River Flood Warning | TSA | Franklin, Johnson, Logan | 6 days |
| Jun 23, 12:54 AM CDT | Special Weather Statement | TSA | Carroll | 36 min |
| Jun 23, 4:02 AM CDT | Special Weather Statement | TSA | Crawford, Madison, Washington | 43 min |
| Jun 23, 6:38 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 3 hr |
| Jun 23, 9:31 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 5 days |
| Jun 23, 9:33 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 57 min |
| Jun 23, 10:14 AM CDT | Special Weather Statement | TSA | Carroll, Madison | 46 min |
| Jun 23, 10:22 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 53 min |
| Jun 23, 10:29 AM CDT | Special Weather Statement | TSA | Crawford, Madison, Washington | 46 min |
| Jun 23, 10:59 AM CDT | Special Weather Statement | TSA | Carroll | 46 min |
| Jun 23, 11:16 AM CDT | Special Weather Statement | TSA | Crawford, Madison | 44 min |
| Jun 23, 11:18 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 57 min |
| Jun 23, 11:29 AM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 6 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.